Academic Journals Database
Disseminating quality controlled scientific knowledge

A Note on Strong Laws of Large Numbers for Dependent Random Sets and Fuzzy Random Sets

ADD TO MY LIST
 
Author(s): Fu Ke-Ang

Journal: Journal of Inequalities and Applications
ISSN 1025-5834

Volume: 2010;
Issue: 1;
Start page: 286862;
Date: 2010;
Original page

ABSTRACT
This paper deals with a sequence of identically distributed random sets or fuzzy random sets with -mixing dependence in a separable Banach space. The strong laws of large numbers for these two sequences are derived under Kuratowski-Mosco sense.
Affiliate Program      Why do you need a reservation system?